| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 53-56


Radomir Halas, Jozef Pocs
      A note on M-operator representation of q-lattices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 53, 2609-2616
      http://dx.doi.org/10.12988/ams.2015.52101

Cai-Li Zhou
      New fuzzy integral based on gradual numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 53, 2617-2625
      http://dx.doi.org/10.12988/ams.2015.52120

Won Kyu Kim
      Some applications of an open-valued KKM-theorem in Hadamard manifolds
      Applied Mathematical Sciences, Vol. 9, 2015, no. 53, 2627-2634
      http://dx.doi.org/10.12988/ams.2015.52103

Jaharuddin
      Optimal homotopy asymptotic method for solving Gardner equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 53, 2635-2644
      http://dx.doi.org/10.12988/ams.2015.52145

Zaidi Isa, Ahmed R. M. Al Sayed, Sek Sok Kun
      Detect the relationship among energy consumption, economic growth and greenhouse gases by panel data approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 54, 2645-2656
      http://dx.doi.org/10.12988/ams.2015.5129

N. E. Galich
      How chromosomal correlations form a single information complex DNA inside living cells? Intermittency informational connections DNA
      Applied Mathematical Sciences, Vol. 9, 2015, no. 54, 2657-2670
      http://dx.doi.org/10.12988/ams.2015.52128

Ibrahim S. Mohammed, Mustafa Mamat, Abdelrhaman Abashar, Mohd Rivaie, Zabidin Salleh
      A modified nonlinear conjugate gradient method for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 54, 2671-2682
      http://dx.doi.org/10.12988/ams.2015.5141

B. Antline Nisha, M. Thiagarajan
      A finite capacity multiserver interdependent retrial queueing model with controllable arrival rates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 54, 2683-2690
      http://dx.doi.org/10.12988/ams.2015.52143

J. Ebenesar Anna Bagyam, K. Udaya Chandrika, A. Viswanathan
      Bulk arrival multi-stage retrial queue with vacation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 54, 2691-2706
      http://dx.doi.org/10.12988/ams.2015.4121005

Alexander Koshev, Valerii Varentsov, Irina Gvozdeva
      Calculating optimal mode in the electrolysis of metals on a flow of three-dimensional electrode
      Applied Mathematical Sciences, Vol. 9, 2015, no. 55, 2707-2715
      http://dx.doi.org/10.12988/ams.2015.5178

Aleksa Malceski, Risto Malceski, Katerina Anevska, Samoil Malceski
      A remark about quasi 2-normed space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 55, 2717-2727
      http://dx.doi.org/10.12988/ams.2015.52108

Mahmoud M. Mansour, Salah M. Mohamed
      A new generalized of transmuted Lindley distribution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 55, 2729-2748
      http://dx.doi.org/10.12988/ams.2015.52158

Muhammad Ammar Shafi, Mohd Saifullah Rusiman
      The use of fuzzy linear regression models for tumor size in colorectal cancer in hospital of Malaysia
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2749-2759
      http://dx.doi.org/10.12988/ams.2015.5175

Ian June L. Garces, Jose B. Rosario
      Computing the metric dimension of truncated wheels
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2761-2767
      http://dx.doi.org/10.12988/ams.2015.52115

Enrico L. Enriquez, Sergio R. Canoy, Jr.
      Secure convex dominating sets in products of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2769-2777
      http://dx.doi.org/10.12988/ams.2015.52114

Dodi Devianto, Maiyastri, Dian Rezki Fadhilla
      Time series modeling for risk of stock price with value at risk computation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2779-2787
      http://dx.doi.org/10.12988/ams.2015.52144

G. Balaji, C. V. Seshaiah, B. Vennila, N. Meenambigai
      Special form of weighted composition operators
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2789-2797
      http://dx.doi.org/10.12988/ams.2015.53186

Fitriah Ulfah, Indahwati, Bagus Sartono
      Survival analysis of students of BUD (regional representative scholarship) in IPB
      Applied Mathematical Sciences, Vol. 9, 2015, no. 56, 2799-2807
      http://dx.doi.org/10.12988/ams.2015.5114


Journals | Books | Indexing and abstracting | Author guidelines | Open access